# SDR 2002FA0000849

- Difficulty date: July 18, 2002
- Submitted: July 23, 2002
- Operation: General aviation
- Aircraft: N6174P
- Make and model: Piper PA-24-250
- Aircraft serial: 241275
- Engine: Lyc O540*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURNING ANNUAL INSPECTION FOUND RIVETS SHEARED AND MISSING FROM HOLES ON RIGHT REAR WING SPAR ATTACH FITTING ASSY. THIS ASSEMBLY IS ATTACHED TO CENTER SECTION.  CARRY THRU UNDER BAGGAGE COMPARTMENT FLOOR.  ALSO ON THIS AC THE STRINGER WAS CRACKED AND BUCKLED.  THIS STRINGER IS ATTACHED TO THE RIGHT FRONT WING ATTACH POINT, PREVIOUSLY THE BULKHEAD ASSY (PN 20614-11) HAD BEEN REPLACED.  THIS IS ANOTHER RIGHT FRONT WING ATTACH POINT BRACKET.
